# SDR CHQA201100420

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 22,457 hours, 18,447 cycles
- Engine: Allsn AE3007A
- Engine time: 23,230 hours, 20,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 2 OVERTEMP MESSAGE DURING CLIMB.  THE CREW DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT ENGINE HIGH STAGE PRESSURE SWITCH TO BE BROKEN INTO TWO PIECES.  THE RIGHT ENGINE HIGH STAGE PRESSURE SWITCH WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
